Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 39, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 2 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 2 (1933)
Bull. Amer. Math. Soc. 39 (1933)
More Information
Full-text PDF Free Access     Request Permissions
Thermodynamics and relativity
R. C. Tolman.
Bull. Amer. Math. Soc. 39 (1933), 49-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562556
Non-analytic functions of a complex variable
E. R. Hedrick.
Bull. Amer. Math. Soc. 39 (1933), 75-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562557
Sets of local separating points of a continuum
G. T. Whyburn.
Bull. Amer. Math. Soc. 39 (1933), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562558
On the existence of the absolute minimum in problems of Lagrange
L. M. Graves.
Bull. Amer. Math. Soc. 39 (1933), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562559
Some new factorizations of $2^{n} ±1$
D. H. Lehmer.
Bull. Amer. Math. Soc. 39 (1933), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562560
Matrices whose $s$th compounds are equal
John Williamson.
Bull. Amer. Math. Soc. 39 (1933), 108-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562561
Remarks on propositions $ * 1.1$ and $ * 3.35$ of principia mathematica
B. A. Bernstein.
Bull. Amer. Math. Soc. 39 (1933), 111-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562562
On the class numbers of a cyclic field and a sub-field
C. G. Latimer.
Bull. Amer. Math. Soc. 39 (1933), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562563
Some applications of Murphy’s theorem
H. Bateman.
Bull. Amer. Math. Soc. 39 (1933), 118-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562564
On singular chains and cycles
S. Lefschetz.
Bull. Amer. Math. Soc. 39 (1933), 124-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562565
Variables correlated in sequence
A. T. Craig.
Bull. Amer. Math. Soc. 39 (1933), 129-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562566
Error expressions for certain continued fractions
Raymond Garver.
Bull. Amer. Math. Soc. 39 (1933), 137-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562567
On Young’s definition of an algebra
L. E. Bush.
Bull. Amer. Math. Soc. 39 (1933), 142-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562568
Some involutorial line transformations
J. M. Clarkson.
Bull. Amer. Math. Soc. 39 (1933), 149-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562569
On a theorem of higher reciprocity
Leonard Carlitz.
Bull. Amer. Math. Soc. 39 (1933), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562570